MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 3 R; KNEE FEMORAL CEMENTED COMPONENT

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 3 R; KNEE FEMORAL CEMENTED COMPONENT
Catalog Number 02.12.0003R
Health Effect - Clinical Code Pain (1994)
Date of Event 03/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 april 2019: lot 155205: (b)(4) items manufactured and released on 16-dec-2015.Expiration date: 2020-11-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implants revised: gmk-sphere 02.12.0310fr tibial insert fixed sphere flex size 3/10 mm r, ( k121416) lot 152933: (b)(4) items manufactured and released on 23-sep-2015.Expiration date: 2020-08-31.No anomalies found related to the problem.To date, all the items of the same lot have been already sold without any similar reported event.Gmk-sphere 02.07.1203r tibial tray fixed cemented size 3 r, (k090988) lot 156117: (b)(4) items manufactured and released on 26-jan-2016.Expiration date: 2021-01-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed, 2 years and 10 months ago, due to pain.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 3 R
Common Device Name
KNEE FEMORAL CEMENTED COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8522870
Report Number3005180920-2019-00286
Device Sequence Number1884944
Product Code JWH
UDI-Device Identifier07630030825828
UDI-Public07630030825828
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/29/2020
Device Catalogue Number02.12.0003R
Device Lot Number155205
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2019
Initial Report FDA Received Date04/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight88